Nurofen Quickzorb Quick Pain Relief Caplets 342mg Ibuprofen 48 pack

Nurofen Quickzorb Quick Pain Relief Caplets 342mg Ibuprofen 48 pack

Brand: Nurofen
Categories: Medications, Pain Relief
Catalogue ID:1005163
Product Code: 9300711867963
Availability: In Stock
  • $17.95
    $15.99

    Save $1.96

Nurofen Quickzorb Caplets have an advanced formula for fast absorption.


When you suffer from headache, you need a pain reliever that will sort it out quick. For quick, effective pain relief choose Nurofen Quickzorb.

 

Nurofen Quickzorb Caplets have an advanced formula that it’s absorbed quickly. They are easy to swallow.


Nurofen Quickzorb is effective in the temporary relief of pain and/or inflammation associated with:


•headache


• migraine headache


• tension headache


• muscular pain


• cold & flu symptoms


• period pain


• dental pain


• sinus pain


• back pain


• arthritic pain


Reduces fever

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Quickzorb Quick Pain Relief Caplets 342mg Ibuprofen 48 pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

ibuprofen lysine 342 mg

Contains

butan-1-ol ethanol absolute ethanol hypromellose industrial methylated spirit iron oxide black isopropyl alcohol magnesium stearate povidone propylene glycol purified talc purified water Shellac sodium starch glycollate type A strong ammonia solution sulfuric acid titanium dioxide

Ingredients

butan-1-ol ethanol absolute ethanol hypromellose industrial methylated spirit iron oxide black isopropyl alcohol magnesium stearate povidone propylene glycol purified talc purified water Shellac sodium starch glycollate type A strong ammonia solution sulfuric acid titanium dioxide

Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2 caplets, then 1 or 3 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use for more than 3 days at a time, if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction.

Safety Directions

Keep out of reach of children. Do not use if the blister foil is broken on first opening.

Tags: Nurofen Quickzorb Quick Pain Relief Caplets 342mg Ibuprofen 48 pack, 9300711867963, Pain Relief

Natures Own Vitamin B6 100mg

Nature’s Own Vitamin B6 100mg• Relieves premenstrual tension symptoms (PMS)• Supports energy product..

$16.99
Best Price Ex Tax: $15.45

Nasonex Allergy 140 Spray Twin Pack 140 x 2

Nasonex Allergy is a once a day nasal spray which offers powerful treatment and prevention of tough ..

$41.99
Best Price Ex Tax: $41.99

Systane Lubricating Eye Drops 15ml

SYSTANE Lubricant Eye Drops offer the relief you need in the original formula that made the SYSTANE®..

$5.89
Best Price Ex Tax: $5.35

Chemists Own Decongestant Nasal Spray Refill 18ml

Provides temporary and symptomatic relief of nasal and sinus congestion caused by the common cold, s..

$5.99
Best Price Ex Tax: $5.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email